# SDR DXTA2009040603579

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 7,757 hours, 6,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS RETRACTED AND UNLOCK LIGHT WOULD NOT GO OUT. CYCLED GEAR AND LIGHT REMAINED ON HYD PRESS LIGHT WAS NOT ON.  HYD PRESS LIGHT WAS NOT ON.  FOUND RT GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  C/W RIGGING OF SWITCH IAW MM 32-61-00. OPS CHECKS GOOD.
